MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt info: unk.Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned dry in a specimen cup.Visual inspection found a piece of one haptic torn off.There was residue and debris on the lens.No similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a collamer single piece lens, +18.0 diopter, was received damaged.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
The reporter indicated the lens may have been damaged while the lens was advancing in the injector and the haptic got caught.And the surgeon requested another lens.There would have been no patient contact.No more information was available.Claim#: (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8143311
Report Number2023826-2018-01820
Device Sequence Number16194009
Product Code HQL
UDI-Device Identifier00841542102353
UDI-Public00841542102353
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER UNK; INJECTOR MODEL AND LOT NUMBER UNK
Patient Age65 YR